# SDR UALA2009112303636

- Difficulty date: November 21, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 76,105 hours, 12,297 cycles
- Engine: Pwa PW4060
- Engine time: 19,027 hours, 20,548 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Rod
- Condition: Broken
- Location: Nr 2 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAN COWL HOLD OPEN ROD ON ENG NR 2 O/B SIDE, IS BROKEN AND UNUSABLE.  REPLACED NR 2 ENG O/B FAN COWL HOLD OPEN ROD ASSY.
